Translator Disclaimer
July 2010 Local limit theorems in free probability theory
Jiun-Chau Wang
Ann. Probab. 38(4): 1492-1506 (July 2010). DOI: 10.1214/09-AOP505

Abstract

In this paper, we study the superconvergence phenomenon in the free central limit theorem for identically distributed, unbounded summands. We prove not only the uniform convergence of the densities to the semicircular density but also their Lp-convergence to the same limit for p > 1/2. Moreover, an entropic central limit theorem is obtained as a consequence of the above results.

Citation

Download Citation

Jiun-Chau Wang. "Local limit theorems in free probability theory." Ann. Probab. 38 (4) 1492 - 1506, July 2010. https://doi.org/10.1214/09-AOP505

Information

Published: July 2010
First available in Project Euclid: 8 July 2010

zbMATH: 1202.46078
MathSciNet: MR2663634
Digital Object Identifier: 10.1214/09-AOP505

Subjects:
Primary: 46L54
Secondary: 60F05, 60F25

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.38 • No. 4 • July 2010
Back to Top